# SDR ASAA1047610

- Difficulty date: March 12, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Flange
- Part serial: 1243
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591128A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON INBOARD LOWER AREA OF FORWARD FLANGE DELAMINATED.  REMOVED DAMAGED AREA AND REPAIRED.
